Stability of the zero solution of impulsive differential equations by the Lyapunov second method

2000-08-01
Akhmetov, MU
Zafer, Ağacık
The paper is concerned with the stability of the zero solution of the impulsive system

Citation Formats
M. Akhmetov and A. Zafer, “Stability of the zero solution of impulsive differential equations by the Lyapunov second method,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 248, no. 1, pp. 69–82, 2000, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/56374.